# SDR SWAA2017100216834

- Difficulty date: September 27, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 34,125 hours, 16,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS FAILED CAPACITY CHECK AT LOCATIONS M01674.  R&R BATTERY PACK PER AMM.
